# SDR AALA201912109005

- Difficulty date: November 22, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A321-231
- Aircraft serial: 5899
- Aircraft time: 21,258 hours, 8,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL PLATE AT FR 68 AND -Y1598. REPLACED SILL PLATE PER SRM 51-72-11.
